Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36346
標題: Cost analysis of the R-unreliable-unloader queueing system
作者: Wang, K.H.
王國雄
Oh, C.C.
Ke, J.C.
關鍵字: cost;queue;sensitivity analysis;system characteristics;unloader;breakdowns;breakdowns;subject
Project: Asia-Pacific Journal of Operational Research
期刊/報告no:: Asia-Pacific Journal of Operational Research, Volume 25, Issue 1, Page(s) 57-73.
摘要: 
This paper analyzes the unloader queueing model in which N identical trailers are unloaded by R unreliable unloaders. Steady-state analytic solutions are obtained with the assumptions that trip times, unloading times, finishing times, breakdown times, and repair times have exponential distributions. A cost model is developed to determine the optimal values of the number of unloaders and the finishing rate simultaneously, in order to minimize the expected cost per unit time. Numerical results are provided in which several steady-state characteristics of the system are calculated based on assumed numerical values given to the system parameters and the cost elements. Sensitivity analysis is also studied.
URI: http://hdl.handle.net/11455/36346
ISSN: 0217-5959
DOI: 10.1142/s0217595908001638
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.